# SDR A6WA201240322

- Difficulty date: January 27, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FS 295.00 AND S26L. ONE LIGHTNING STRIKE 0.018" DEEP X 0.125" WIDE ON THE FUSELAGE SKIN LOCATED 3/00" AFT OF FS 295.00 + 0.156" FROM STRINGER 26L RIVET LINES REPAIRED LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN AT FS 295.0, STR 26L IAW REO 601R-53-21-2256, REV A.
